# SDR AALA202508202320

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 67,551 hours, 29,029 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 607551005
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD FUEL PUMP LOW PRESSURE LIGHT CAME ON WHEN TAKEOFF POWER APPLIED. ON TAXI IN LOW PRESSURE CAME ON WHEN AIRCRAFT MADE A TURN LEFT OR RIGHT. REMOVED AND REPLACED LEFT FUEL BOOST PUMP PRESSURE SWITCH. PER AMM 28-42-11.
